Portugaliae Mathematica   EMIS ELibM Electronic Journals PORTUGALIAE
Vol. 60, No. 3, pp. 263-268 (2003)

Previous Article

Next Article

Contents of this Issue

Other Issues

ELibM Journals

ELibM Home



A Note on the Holomorphic Invariants of Tian--Zhu

Zhiqin Lu

Department of Mathematics, University of California, Irvine,
Irvine, CA 92697 -- U.S.A.
E-mail: zlu@math.uci.edu

Keywords: Kähler--Ricci soliton; Futaki invariants; Kähler--Einstein metric.

Classification (MSC2000): 53A30.; 32C16.

Full text of the article:

Electronic version published on: 9 Feb 2006. This page was last modified: 27 Nov 2007.

© 2003 Sociedade Portuguesa de Matemática
© 2003–2007 ELibM and FIZ Karlsruhe / Zentralblatt MATH for the EMIS Electronic Edition